MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION GRAFTS ACCESSORIES TUNNELERS; INSTRUMENTS, SURGICAL, CARDIOVASCULAR

ATRIUM MEDICAL CORPORATION GRAFTS ACCESSORIES TUNNELERS; INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Model Number 26026
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
On receipt of product it was noted that the #6 and #8 bullet tips were missing.
 
Additional Manufacturer Narrative
Analysis: as the device in question was not returned atrium medical corporation cannot confirm that there were any tunneler rod tips missing from the tunneler rod kit.There was also no lot number provided with the complaint.If the lot number had been provided the device history records would have been reviewed to ensure that the correct amount of tips was issued to the manufacturing work order prior to manufacturing.The records would also have been reviewed to ensure all parts were used and not scrapped during the process of manufacture.Due to the lot number not being supplied a tunneler rod kit of the same p/n 26026 was obtained from inventory to ensure all tips were accounted for.The review of the materials indicated that all components were accounted for.Conclusion: as the product was not returned and the product lot number in question not provided atrium medical corporation cannot confirm that there were tips missing from the supplied kit to the institution.There has been no other reported complaint regarding missing tunneler tips.H3 other text : product not returned.

Brand Name
GRAFTS ACCESSORIES TUNNELERS
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key9437437
Report Number3011175548-2019-01218
Device Sequence Number14070815
Product Code DWS
UDI-Device Identifier00650862260267
UDI-Public00650862260267
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
D120332
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26026
Device Catalogue Number26026
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;